| Model Number |
MMT-751NAL |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Adverse Event Without Identified Device or Use Problem (2993); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump squirted out insulin sometimes.Customer also reported that the screen gave rainbow colors sometimes.No harm requiring medical intervention was reported.The device will not be returned for analysis.